advertisement
Question
Posted by: Lia | 2011/05/19

small pimple inside libia

i have a small boil inside libia, felt it after my periods which is 7 days now. how do I treat it do I just get candida? Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may need antibiotics. See your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lee | 2011/05/23

hi there,

i also had that after use of anti-biotics.
yes just get a cream from pharmacy, try avoid wearing tight-fitting pants and let your vagina ''breathe'' as much as possible (ie dont wear underwear when u sleep etc)

Reply to lee
Posted by: gynaedoc | 2011/05/23

You may need antibiotics. See your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement